i've been so miserable that i decided to take another shot with align. within an hour i got so nauseous- then kind of remember that i had the same reaction when i tried another brand.
at one point i took it for about a month but stopped because i didn't see/feel any change.
i am in and out of the bathroom- never having a complete bm- just lots of painful little ones and painful hemorrhoids. i had to go out the other day for appts- so i did what i always do when i HAVE to go out- i took immodium- however it did not work that day- i was still in and out of the bathroom and trying really hard to get through my day.
i'm starting to feel a little desperate. and i'm going on this great tropical vacation in jan and i just don't want to be in the bathroom when i should be on the beach ( with lots of sunscreen)
Maybe you are allergic to something in the probiotic? I've never had that reaction. It took about 3 months before I saw improvement. When you have diarrhea every day, it strips all the good bacteria from your intestines. It takes months for it to build up to a healthy level again. At first I felt I was wasting my money, because the diarrhea continued and I thought I was losing everything I was putting in. However, a few much make it, because over time, it gets better.
It takes time. It was 6 months before I felt I was normal again. Now I am usually normal, but still have the occasional flare-up of IBS. Also, if I don't eat all my veggies and fruits, I notice changes. It seems to be a delicate balance.
Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.